Translator Disclaimer
Spring 1992 A Generalization of Young's Theorem
Saadat Moussavi
Missouri J. Math. Sci. 4(2): 76-87 (Spring 1992). DOI: 10.35834/1992/0402076

Abstract

The well known "SOR" method is obtained from a one-part splitting of the system matrix $A$, using one parameter $\omega$.

M. Sisler introduced a new method by using one parameter for the lower triangular matrix $L$. Later he combined the above two methods to get a two parametric method [7], [8], and [9].

D. Young considered yet another two parametric method. The two parameters weight the diagonal of a positive-definite and consistently ordered 2-cyclic matrix [6]. Removing Young's hypothesis that both parameters are in the interval $(0,1]$, we generalized his theorem.

Citation

Download Citation

Saadat Moussavi. "A Generalization of Young's Theorem." Missouri J. Math. Sci. 4 (2) 76 - 87, Spring 1992. https://doi.org/10.35834/1992/0402076

Information

Published: Spring 1992
First available in Project Euclid: 18 January 2020

zbMATH: 1097.52507
Digital Object Identifier: 10.35834/1992/0402076

Rights: Copyright © 1992 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.4 • No. 2 • Spring 1992
Back to Top